# SDR UPS00433971

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 65B04165605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING IS CORRODED AT BS 1460 TO BS 1480 RT.  FORGING REMOVED IAW SRM 51-30-02 AND CORROSION REMOVED IAW SRM 51-10-01.  FORGING CRACKED.  NEW FORGING FITTED IAW SRM 51-30-02 AND QUERY NOTE 65/2000 WHICH IS TO OVERSIZE HOLES BY .0156 AND PERFORM AN OPEN HOLE HFEC FOR CRACKS.  MAINTAIN MIN EDGE MARGIN OF 1.5D.
